Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Serostim, HIV and Extreme Loss of Body Fat (Editor's Pick)

Sep 19, 2015

I have been HIV positive since 1990, in the last couple years I have noticed my face has sunken in, my stomach is now very large and my arms legs are very skinny, I had scupltra/Radiesse injected this past May but with very little success, my current number are CD4 960 and undetectable viral load, Reyataz/Truvada/Norvir are my current regiment. I can hardly look in the mirror anymore and the visceral fat is getting to where I can't breath. any help would be appreciated, I also take serostim injections daily.

Response from Mr. Vergel

I am so sorry that you are going through this.

Serostim can cause your symptoms of being out of breath. The dose the company recommends is too high for most people (6 mg/day). Serostim can burn visceral fat but can also worsen lipoatrophy.

I would suggest that you register and post on this forum so that I can help you since it will take a lot of going back ad forth to get the entire picture of your health, blood tests, diet, exercise, medications, etc

Register on Nelson's Forum

After you register, please post on this forum folder:

Forum: Testosterone and Androgens in Chronic Illness

I hope to see you there!

Nelson



Previous
Testosterone Levels and Sexual drive (Part 2)
Next
Just started trt

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement